# SDR PCSA04180601

- Difficulty date: April 18, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N604AJ
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 711 DURING CLIMBOUT FROM MIA THE CREW REPORTED THE NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED, THE CREW PERFORMED THE ABNORMAL PROCEDURE CHECKLIST, THE LIGHT THEN WENT OUT.  THE AIRCRAFT LANDED AT MID WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT THE STRUT OVERHEAT SYSTEM, MAINTENANCE INSPECTED AND RAN THE NR 1 ENGINE AND PERFORMED THE OPERATIONAL CHECKS IAW B-727 MM CH 26-11-00, NO DEFECTS WERE NOTED.  OPERATIONAL CHECK NORMAL, NO AIR LEAKS WERE NOTED.  NO STRUT OVERHEAT LIGHT INDICATION NOTED, THE AIRCRAFT WAS RETURNED TO SERVICE.
